MathSciNet Relay Station
MathSciNet bibliographic data
MR2271014 11F25 (11F11 11F70 22E45)
El Gradechi, Amine M. The Lie theory of the Rankin-Cohen brackets and allied bi-differential operators. Adv. Math. 207 (2006), no. 2, 484–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement